# SDR DALA2019092105484

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1280610) FROM MON 36, LOG 2167125: TWO ADJACENT DENTS CLOSE TO MON DENT LOG # 2167125 AND .800" CLOSE TO PREVIOUS DOUBLER REPAIR STA 619 TO 626 BTW ST 16L AND ST18L. FUS. SUMMARY OF NRC S/N 00515 LT FUSELAGE SKIN FROM STA 590 TO STA 660 BTW STR 14 LT AND STR 19L WAS REPAIRED PER ER/A 581528-14 AD REV ORIG AND ETI-57-19-103 REV 3. DTE. REPAIR APPROVAL IS LIMITED TO 46,000 CYCLES ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT PER ER/A 581528-14AD, REV ORIGINAL.
